Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Forum Mathematicum (1989-1997)

Journal freely available: Vol. 1 (1989) - Vol. 9 (1997) 
General information on the online edition:
Publisher:de Gruyter ; DigiZeitschriften
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):1435-5337
P-ISSN(s):0933-7741
ZDB-Number:2180426-6
Fulltext online since:Vol. 1 (1989)
Fulltext online until:Vol. 9 (1997)
Homepage(s):http://www.digizeitschriften.de/main/dms/toc/?PPN=PPN481110151
Type of appearance:retrospectively digitized
Pricetype:free of charge
Please respect the publisher's terms of use.